[1] N. Trinajstic, Chemical Graph Theory, CRC Press, Boca Raton, 2018, https://doi.org/10.1201/9781315139111.
[2] M. Randic, On Characterization of Molecular Branching, J. Am. Chem. Soc. 97 (1975) 6609–6615, https://doi.org/10.1021/ja00856a001.
[3] C. Delorme, O. Favaron and D. Rautenbach, On the Randic Index, Discrete Math. 257 (2002) 29–38, https://doi.org/10.1016/S0012-365X(02)00256-X.
[4] G. Caporossi, I. Gutman, P. Hansen and L. Pavlovic, Graphs with maximum connectivity index, Comput. Biol. Chem. 27 (2003) 85–90,
https://doi.org/10.1016/S00978485(02)00016-5.
[5] X. Li and Y. Shi, A Survey on the Randic Index, MATCH Commun. Math. Comput. Chem. 59 (2008) 127–156.
[6] I. Gutman, B. Furtula and C. Elphick, Three new/old vertex–degree–based topological indices, MATCH Commun. Math. Comput. Chem. 72 (2014) 617–632.
[7] W. Gao, The sum of a topological index and its reciprocal index, MATCH Commun. Math. Comput. Chem. 93 (2025) 535–547.
[8] E. V. Konstantinova and V. A. Skorobogatov, Application of hypergraph theory in chemistry, Discrete Math. 235 (2001) 365–383, https://doi.org/10.1016/S0012365X(00)00290-9.
[9] C. Berge, Hypergraphs: Combinatorics of Finite Sets, North-Holland Mathematical Library, 45, 1989.
[10] A. Bretto, Hypergraph Theory: An Introduction, Springer, Cham, 2013.
[11] G. H. Shirdel, A. Mortezaee and L. Alameri, General Randic index of uniform hypergraphs, Iranian J. Math. Chem. 14 (2023) 121–133, https://doi.org/10.22052/ijmc.2023.252836.1712.
[12] G. H. Shirdel, A. Mortezaee and L. Alaameri, Randic matrix and Randic energy of uniform hypergraphs, Math. Interdisc. Res. 9 (2024) 269–288, https://doi.org/10.22052/mir.2024.254116.1456.
[13] T. Vetrík, Degree-based indices of hypergraphs: definitions and first results, Asian-Eur. J. Math. 17 (2024) #2450023, https://doi.org/10.1142/S1793557124500232.
[14] A. Banerjee, On the spectrum of hypergraphs, Linear Algebra Appl. 614 (2021) 82–110, https://doi.org/10.1016/j.laa.2020.01.012.
[15] W. Gao, On the sum of the Randic index and the reciprocal Randic index of uniform hypergraphs, Discrete Math. Lett. 17 (2026) 7–14, https://doi.org/10.47443/dml.2025.164.
[16] J. Nieminen and M. Peltola, Hypertrees, Appl. Math. Lett. 12 (1999) 35–38, https://doi.org/10.1016/S0893-9659(98)00145-1.